0 Members and 13 Guests are viewing this topic.
My mother made a donation of 200$ and my father one of 300$ for a total of 500$ for NORD research Message for everypeople willing to donate : benefit from the SPONSOR so that we convert our pledges into real research and the 33.500 $ is reached this month !
To all of you out here - I am speechless...and in shock.For over 10 years I have been trying to find OTHERS who are having the same "issues" I have been having immediately after ejaculation...that then last for up to 3 days....usually 2.5 days (two full nights of sleep) on average before I can safely re-emerge to society. I just 10 minutes ago, through a fluke, came upon this site: https://sites.google.com/site/poiswebsite/home AND FREAKED OUT.I am a POIS sufferer (there's a name for it!) and have been looking for others for years....I am in shock - sorry if I may babble a bit here. Here is the letter I just wrote to Dr. Waldinger:----Dear Doctor Waldinger,All I CAN SAY IS O MY GOD …..for over 10 years I have been suffering from POIS…at times frantically trying to find others on the internet who have this issue – to no avail. I am 37, male, 135lbs over all generally healthy. I have never met ANYONE else who has this issue…and then…right now….2 minutes ago I came upon the Google POIS site which led me to you. I am so incredibly happy I can't put effective words to it.For years I have described what is happening to just a few of my closest friends and all of them are like I have never ever heard of that and know of no one else who does. It appears though I AM NOT ALONE!!!! I have this infliction. After orgasm…I AM EXTREMELY irritable and despicably tense (including muscle tension curling) and it lasts usually 2.5 days almost to a T. I usually try to immediately go to sleep as I am convinced it has to do with my pituitary and that something in me needs to reset – the faster I am to sleep and in REM sleep creating GH the better. I am terrified of any non-sexual intercourse ejaculation because of this – though I have found if I am having sex with a women…(no condom) I believe potentially this BALANCES me somehow lessening the effects due to her chemical interactions – though this maybe just in my mind - but that has tended to be the case.I have taken GABA for years immediately after ejaculation and this often lessens the effects and am terrified of unintended masturbatory/dream related ejaculation due to all of this.TO say I am flabbergasted to have found this site and community is an understatement.That I have a community I can talk with about this makes me happy.Please send me any questionnaire you need.----END OF EMAIL----Continuing on...I have found GABA works very very well for me in SPEEDING up my recovery time and I swear by it. 5-HTP also helps but not as much as GABA - I have taken 5-HTP for over 20 year for sleep - but GABA soothes my intense crankiness - if I take enough GABA I can often bounce back incredibly fast sometimes allowing me to get through the day without intense flashes anger/anxiety/tension. FYI...I switched from GABA to PICAMILON about 1 year ago (Picamilon is GABA bonded with NIACIN) and I believe the Picamalon is effectively allot better than GABA alone as it does not make you sleepy like GABA alone does. I am convinced this inflection has to do with my pituitary and related nervous system as deep sleep seems to be the only thing that allows me to fully restore myself...but at least two sleep cycles of such is required...making me think the large GH pulse you get from REM sleep helps to restore the balance. Note I have symptoms that are EXACTLY POIS...I could jump through hoops right now. I try my hardest to not go to any social function after as I have no ability to socialize normally. I try to avoid all people for 2 to 3 days... ...friends who have known me for years will be like..."why are you so irritated"....and I have never had the gall to tell them cuz they would not understand...this has gone on for so many years now many know me to be moody....when I know its actually cause of what has been going on!!!!! I would love to Skype with anyone who also has this just to talk to someone else.....who can be like..."..ya dude...i know what ur talking about..."I am in shock....I am not alone.........
Hi folks,I'm speaking here as a moderator. We do appreciate the good this thread has done for those suffering with POIS and the value of this forum for collecting and sharing information about POIS. However, we do not currently allow users to engage in fund raising via the forum. Posts soliciting donations on this forum will be removed. I know that poiscenter.com does allow donations, and you are free to refer members to that site so long as you are not asking for donations your referral post. Thank you for your understanding,JP moderator
Hello,I have been taking Doxycycline (an antibiotic) for 3 days and my POIS has decreased by 95%.
Quote from: Over it on 27/10/2012 23:23:19Hello,I have been taking Doxycycline (an antibiotic) for 3 days and my POIS has decreased by 95%. Hey Over It, can you keep us posted on the doxycycline, please? You've only been at it for 3 days, which isn't a long enough test period to draw any conclusions, but it is a promising sign that it's working so far. I've been trying to really focus on my POIS symptoms lately to try to connect some of the dots. While I don't have much/any acne, one thing I've noticed is that my face is always more oily on days with POIS. Doxycycline reduces acne, so is there a link here?? If there is it seems to be a stretch.Another thing POIS reminds me of is that hangover feeling a few hours after smoking pot. Anyone know chemically what the link could be between pois and smoking mj? (From all the posts of Kurtosis I've read, I know his answer to this will be definitely be acetaldehyde poisoning... which I suspect is the case here!)
I've been doing some research on mj this morning. I can't find much information on histamine releases with use although I don't doubt that it's a factor. Even in regards to the red eyes, supposedly that's not cause by histamines but by blood vessels dilating due to increased pressure and decreased bloodflow. There's a lot more talk about weed's affect on cholinergic transmissions i.e. choline & acetylcholine."Choline is the precursor molecule for the neurotransmitter acetylcholine which is involved in many functions including memory and muscle control." THC's effects on acetylcholine as a neural correlate of reduced cognitive function involve its regional effects on cholinergic transmission in brain regions relevant to learning, memory, etc. Weed has a way of dampening choline all over the place, resulting (at least partly) in the cognitive impairment following acute and chronic use."I don't really know how this is relevant, but thought I'd throw it out there.
Ok, so this might sound a bit random. But can someone give this is a go. Its perfectly safe.Buy some DMSO cream (its very cheap and perfectly safe for delivering nutrients through the skin)Apply to the inside of the arm - i do mine in the middle on the other side of the elbow.Take a capsule of amino acids supplement (find one that cover most of the amino acid range - i use kirkman Amino Support)Apply the powder on top of the DMSO cream on your armApply more DMSo on top and rub into the skin.It can be a bit messy. But if anyone is willing to try this please let me know how you get on. Perhaps do this at the height of your POIS symptoms. If this helps you i can explain my theory. Ps sorry kurtosis for taking you off topic from above.